Differential equations for the extremal starlike functions

J. Zamorski

Annales Polonici Mathematici (1960)

  • Volume: 7, Issue: 3, page 279-283
  • ISSN: 0066-2216

How to cite

top

Zamorski, J.. "Differential equations for the extremal starlike functions." Annales Polonici Mathematici 7.3 (1960): 279-283. <http://eudml.org/doc/208430>.

@article{Zamorski1960,
author = {Zamorski, J.},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {eng},
number = {3},
pages = {279-283},
title = {Differential equations for the extremal starlike functions},
url = {http://eudml.org/doc/208430},
volume = {7},
year = {1960},
}

TY - JOUR
AU - Zamorski, J.
TI - Differential equations for the extremal starlike functions
JO - Annales Polonici Mathematici
PY - 1960
VL - 7
IS - 3
SP - 279
EP - 283
LA - eng
KW - complex functions
UR - http://eudml.org/doc/208430
ER -

NotesEmbed ?

top

You must be logged in to post comments.